Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

What is the cause of elevated SGPT level when under treatment for Non Hodgkin lymph node?

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 42 Questions
i have high grade non hodgkin lymph node 3rd stage i am under treatment. my serum- s.g.p.t are always high what should i do to control it- i do not drink any alcohol
Posted Sat, 21 Dec 2013 in Cancer
Answered by Dr. Lokesh K N 1 hour later
Brief Answer: Reasons can be as below Detailed Answer: Hi, Increase in liver enzymes like SGPT\SGOT may rarely be seen with involvement of liver by lymphoma. If there was a baseline increase in enzymes, this could be the reason. If enzymes were elevated after starting chemotherapy, it’s due to the drugs. The drug dosages need to be adjusted based on serum bilirubin levels. I think you need to have a thorough physical examination by your doctor to see for any clue regarding liver involvement and decide investigations based on that. Hope I have answered your question.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor